# SDR AALA202205197708

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A300*
- Aircraft serial: 3712
- Aircraft time: 45,575 hours, 16,678 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS CID SCREEN AT MAIN CABIN DOOR SHOWING CAUTION MESSAGE. DOOR IS NOT SHOWING NORMAL INDICATION ON SCREEN WITH MESSAGE CHECK DOOR PRESSURE. SERVICED DOOR ASSIST BOTTLE PER AMM 52-10-00 AND MESSAGE CLEARED.
